Manifestation of cutaneous polyarteritis nodosa during interferon therapy for chronic hepatitis C associated with primary biliary cirrhosis.
Аннотация
Interferon alpha-2b was administered to a 50-year-old Japanese woman with chronic hepatitis C associated with primary biliary cirrhosis. Two months after the beginning of the interferon alpha-2b therapy a systemic nodular, erythematous rash developed. Histological analysis of the skin revealed typical features of necrotizing arteritis. Because there was no microhematuria, and no microaneurysms were detected on abdominal angiography, a diagnosis of cutaneous polyarteritis nodosa was made. A good outcome was achieved after interferon alpha-2b was discontinued and prednisolone was administered instead. The cutaneous polyarteritis nodosa in this patient is thus considered to have occurred as an adverse effect of interferon administration. To our knowledge, this is the first reported case of cutaneous polyarteritis nodosa which developed because of interferon therapy for chronic hepatitis C associated with primary biliary cirrhosis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.